# SDR ASAA2018052124752

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A320-214
- Aircraft serial: 07063
- Aircraft time: 7,574 hours, 2,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211200300100
- Part serial: LE6401
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT THE BOTTOM OF THE R1 DOOR. MEASUREMENTS 2.25 IN L; 1.0 IN W; 0.55 IN DEPTH AT BOTTOM EDGE. GROUNDED - YES. REPAIRED DENT AT THE BOTTOM OF THE R1 DOOR BOTTOM EDGE BY REMOVING OUT OF LIMITS PORTION OF DENT FROM SKIN EDGE. BLEND = 1.3" L, 0.220: D. MAX DEPTH OF REMAINING DENT IS 0.013 AND WITHIN LIMITS IAW SRM 52-10-00-283-001 AND 52-10-00-283-002. REMAINING DENT MEASURED 3" L; 1" W; 0.013" D.
